| Model Number |
IPN926900 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the doctor found tube kink when using on patient.Then changed new one, no impact on patient.Involved 1 pc.".
Additional Manufacturer Narrative
Qn# (b)(4).Per dhr the et tube, cuffed, spiral-flex 7.5 lot # 73k1800550 was manufactured on 10/16/2018.A total of (b)(4) pieces.Lot was released on 10/24/2018.Dhr investigation did not show issues related to complaint.Other remarks: n/a.Corrected data: n/a.